MathSciNet Relay Station
MathSciNet bibliographic data
MR2458164 26D15
Krnić, Mario; Pečarić, Josip; Vuković, Predrag On some higher-dimensional Hilbert's and Hardy-Hilbert's integral inequalities with parameters. Math. Inequal. Appl. 11 (2008), no. 4, 701–716.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement